# SDR P5CA9801383

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRUCTURES AT BS 380 LEFT STR 23-25R FOUND EXTENSIVE CRACKING LEFT AND RIGHT SIDES.  REPLACED FRAME ASSY PER PAO-HKG 98-0140 AND HAECO RS 5312-23812 AND 8110-03.
